# SDR HEEA0011336

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 20020011293
- Condition: Faulty
- Location: Air Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED NEEDLE DOES NOT RETURN TO ZERO.
